MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Bachmann, L.; Tomiuk, J.; Adis, J.; Vohland, K. (1998). Genetic differentiation of the millipede Pycnotropis epiclysmus inhabiting seasonally inundated and non-floodeted Amazonian forests. Journal of Zoological Systematics and Evolutionary Research, 36(1-2): 65-70
244113
Bachmann, L.; Tomiuk, J.; Adis, J.; Vohland, K.
1998
Genetic differentiation of the millipede Pycnotropis epiclysmus inhabiting seasonally inundated and non-floodeted Amazonian forests
Journal of Zoological Systematics and Evolutionary Research
36(1-2): 65-70
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2023-01-31 · contact: Petra Sierwald